# SDR DHL2006762504

- Difficulty date: June 29, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N762AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 22162
- Aircraft time: 62,000 hours, 34,469 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT O/B MID FLAP WBL 348-358 HAS UPPER T/E DELAMINATED.  CUT OUT DELAMINATED AREA R/W O/B MID FLAP UPPER SKIN APPROX 3.25 X 22 INCHES IAW SRM 51-40-20 PARA 6 & 7.  FABBED ONE SKIN REPLACEMENT APPROX .75 X 22 INCHES AND ONE SPLICE PLATE 3 X 3.25 INCHES USING 7075T6 .016 PO 9003142 IAW B727 SRM 57-50-2 FIG 4.  CLEANED, TREATED, PRIMED & BONDED REPAIR IAW B727 51-40-20 PARA 7 - 20.  CURED REPAIR, CLEANED, TREATED, PRIMED & EDGE SEALED IAW B727 SRM 51-40-20 PARA 21 - 22.
